MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE MEDIAL CONGRUENT (MC) LEFT 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE MEDIAL CONGRUENT (MC) LEFT 10 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2 foreign source: (b)(6).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a left total knee arthroplasty, the surgeon could not get the tibial insert to mate with the tibial tray.The procedure was completed without issue using a second tibial insert.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual inspection of the returned device found the distal surface to exhibit damage and the locking features are flared out.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE MEDIAL CONGRUENT (MC) LEFT 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17190099
Report Number3007963827-2023-00174
Device Sequence Number20672575
Product Code MBH
UDI-Device Identifier00889024468979
UDI-Public(01)00889024468979(17)280209(10)65650303
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42512100410
Device Lot Number65650303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer09/27/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown